A SEARCH ON INTEGER SOLUTIONS TO NON-HOMOGENEOUS TERNARY CUBIC EQUATION


Dr.N.Thiruniraiselvi, Dr.M.A.Gopalan
Assistant Prpfessor, Nehru Memorial College, Puthanampatty- 621 007
Abstract
This paper concerns with the problem of obtaining non-zero distinct integer solutions to non-homogeneous ternary cubic Diophantine equation . A few relations between the solutions are presented.
Keywords: ternary cubic, non-homogeneous cubic, integer solutions
Journal Name :
EPRA International Journal of Multidisciplinary Research (IJMR)

VIEW PDF
Published on : 2021-09-03

Vol : 7
Issue : 9
Month : September
Year : 2021
Copyright © 2022 EPRA JOURNALS. All rights reserved
Developed by Peace Soft